T Nation

Side Effects After Cycle


#1

Hey guys. It has been 1 month since i have completed my pct of test e and Winny cycle . I have recovered almost fully . did hcg and clomid nolva at the end. I used to pin my thighs for test injection. Well what I am now experiencing is I think nerve twitching in my both the thighs. This wasn't an issue on cycle at all . this started after my PCT ended. I can see the movement whenever it happens inside my thigh muscle. It happens at any part of thigh . there is a flicker of nerve for 1-2 seconds and then it stops. Then it happens again after a few hours. I am not able to understand why this is happening. Any advice will be appreciated. Thanks .


#2

Given the timing, I expect that this is unrelated to the cycle. These aren’t known side effects of the drugs at all, let alone as such a delayed side effect, and as far as damaging nerves from improper injections, effect would be prompt, not delayed.

I don’t know the cause. Most people (I think) have on occasion had random twitches for no cause at all – certainly it’s common anyway, whether most people or just many – but a repeated issue is unusual and unfortunately I don’t know anything on it.

Possibly a response to some training strain that hit both legs similarly? (Total guessing)


#3

[quote]aesthetics_sexy wrote:
Hey guys. It has been 1 month since i have completed my pct of test e and Winny cycle . I have recovered almost fully . did hcg and clomid nolva at the end. I used to pin my thighs for test injection. Well what I am now experiencing is I think nerve twitching in my both the thighs. This wasn’t an issue on cycle at all . this started after my PCT ended. I can see the movement whenever it happens inside my thigh muscle. It happens at any part of thigh . there is a flicker of nerve for 1-2 seconds and then it stops. Then it happens again after a few hours. I am not able to understand why this is happening. Any advice will be appreciated. Thanks .[/quote]

Sometimes whenever I’m in the middle of a really intense training cycle I get these twitches in my quads as well, usually at night. Fairly common among other olympic lifters I have spoken to.

I’ve never heard of this relating to AAS use though so you should be good, maybe take an epsom salt bath or something


#4

I think twitchs come from potassium deficiency… I get them in eyes and shoulders and almost always when on fat burners. Hey just finished a cycle and now cruising getting horrible acne… sux ass being deasil with zits. Tried upping my anastozol but no luck…didnt have the issue when on but now jeesh


#5

i think this could also be attributed to magnesium deficiency, as well…


#6

Are you taking high dose Vit D? I’ve read that too much Vit D will require deplete magnesium. Or simply you just may need magnesium supps.

I also had annoying twitches and cramps in my pecs. Once I lowered my Vit D intake, it’s about 80% gone now.


#7

[quote]Igs wrote:
Are you taking high dose Vit D? I’ve read that too much Vit D will require deplete magnesium. Or simply you just may need magnesium supps.

I also had annoying twitches and cramps in my pecs. Once I lowered my Vit D intake, it’s about 80% gone now. [/quote]

no kidding? how much D were you taking then?


#8

[quote]cycobushmaster wrote:

[quote]Igs wrote:
Are you taking high dose Vit D? I’ve read that too much Vit D will require deplete magnesium. Or simply you just may need magnesium supps.

I also had annoying twitches and cramps in my pecs. Once I lowered my Vit D intake, it’s about 80% gone now. [/quote]

no kidding? how much D were you taking then?[/quote]

I was taking about 10k iu per day. My initial vit D levels, pre TRT, were low at 29. I wanted to attack it but I guess I was too aggressive with it.

Higher T levels might be at play for me as well but I noticed when I stopped the Vit D, cramps/twitches improved by a lot.


#9

[quote]Igs wrote:

[quote]cycobushmaster wrote:

[quote]Igs wrote:
Are you taking high dose Vit D? I’ve read that too much Vit D will require deplete magnesium. Or simply you just may need magnesium supps.

I also had annoying twitches and cramps in my pecs. Once I lowered my Vit D intake, it’s about 80% gone now. [/quote]

no kidding? how much D were you taking then?[/quote]

I was taking about 10k iu per day. My initial vit D levels, pre TRT, were low at 29. I wanted to attack it but I guess I was too aggressive with it.

Higher T levels might be at play for me as well but I noticed when I stopped the Vit D, cramps/twitches improved by a lot.[/quote]

ah, okay. i’ll have to avoid going up that high…


#10

[quote]cycobushmaster wrote:

[quote]Igs wrote:

[quote]cycobushmaster wrote:

[quote]Igs wrote:
Are you taking high dose Vit D? I’ve read that too much Vit D will require deplete magnesium. Or simply you just may need magnesium supps.

I also had annoying twitches and cramps in my pecs. Once I lowered my Vit D intake, it’s about 80% gone now. [/quote]

no kidding? how much D were you taking then?[/quote]

I was taking about 10k iu per day. My initial vit D levels, pre TRT, were low at 29. I wanted to attack it but I guess I was too aggressive with it.

Higher T levels might be at play for me as well but I noticed when I stopped the Vit D, cramps/twitches improved by a lot.[/quote]

ah, okay. i’ll have to avoid going up that high…
[/quote]

Damn I just made an order for Vit D3 and was intending to megadose it lol.